# SDR DL72S971818

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MV-2 VISIT INSPECTION FOUND CRACKED WEB IN NR 5 SLAT AT INBD SIDE OF ACTUATOR ROD END ATTACH WEB.  REPAIRED PER M/M 57-54-0 FIG 804.
